# SDR DXTA2012080605077

- Difficulty date: August 5, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 5,329 hours, 3,508 cycles
- Engine: Pwc PW306C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR DID NOT RETRACT.  GEAR HANDLE DID MOVE TO THE UP POSITION. RED "UNLOCK" AND GREEN "NO" WERE ILLUMINATED.
